# SDR SWAA2021111943931

- Difficulty date: November 15, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737*
- Aircraft serial: 34862
- Aircraft time: 50,639 hours, 27,091 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: None
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

193D PNL HAS 1 ELONGATED HOLE ON THE TAILING EDGE ; / [01] REMOVED AND REPLACED PANEL 193D REF AMM 53-51-21
